# SDR FDEA201409182666

- Difficulty date: September 18, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 80,965 hours, 27,856 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE BS 1841, SKIN HAS A LIGHT SURFACE CORROSION AROUND FINGER DOUBLER BETWEEN L47-48R.  CLEANED CORROSION IAW SRM 51-21-01 VOL II.  PERFORMED UT NDT INSPECTION & VERIFIED REMAINING MATERIAL THICKNESS FOUND TO BE WITHIN IAW SRM 53-20-00 VOL 1.
